American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A72) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Chen-Lian Chuang. On the structure of semiderivations in prime rings . Proc. Amer. Math. Soc. 108 (1990) 867-869. MR 1002154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daniel R. Farkas. Remarks and corrections for: ``Groups acting on affine algebras'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 310} (1988), no.\ 2, 485--497; MR0940913 (89i:16029)] . Trans. Amer. Math. Soc. 319 (1990) 821-823. MR 1012521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Vukman. Commuting and centralizing mappings in prime rings . Proc. Amer. Math. Soc. 109 (1990) 47-52. MR 1007517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Matej Brešar. Semiderivations of prime rings . Proc. Amer. Math. Soc. 108 (1990) 859-860. MR 1007488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chen-Lian Chuang. On compositions of derivations of prime rings . Proc. Amer. Math. Soc. 108 (1990) 647-652. MR 998732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles Lanski. Derivations with nilpotent values on Lie ideals . Proc. Amer. Math. Soc. 108 (1990) 31-37. MR 984803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chen-Lian Chuang. On nilpotent derivations of prime rings . Proc. Amer. Math. Soc. 107 (1989) 67-71. MR 979224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jeffrey Bergen. Automorphic-differential identities in rings . Proc. Amer. Math. Soc. 106 (1989) 297-305. MR 967482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martin Lorenz. On the global dimension of fixed rings . Proc. Amer. Math. Soc. 106 (1989) 923-932. MR 972235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chen-Lian Chuang. $*$-differential identities of prime rings with involution . Trans. Amer. Math. Soc. 316 (1989) 251-279. MR 937242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel R. Farkas. Groups acting on affine algebras . Trans. Amer. Math. Soc. 310 (1988) 485-497. MR 940913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Brešar. Jordan derivations on semiprime rings . Proc. Amer. Math. Soc. 104 (1988) 1003-1006. MR 929422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles Lanski. Correction to: ``Differential identities in prime rings with involution'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 291} (1985), no.\ 2, 765--787; MR0800262 (87f:16013)] . Trans. Amer. Math. Soc. 309 (1988) 857-859. MR 929671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. H. Lee and T. K. Lee. Note on nilpotent derivations . Proc. Amer. Math. Soc. 98 (1986) 31-32. MR 848869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Montgomery and L. W. Small. Some remarks on affine rings . Proc. Amer. Math. Soc. 98 (1986) 537-544. MR 861745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James Osterburg. Smash products and $G$-Galois actions . Proc. Amer. Math. Soc. 98 (1986) 217-221. MR 854022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert J. Blattner, Miriam Cohen and Susan Montgomery. Crossed products and inner actions of Hopf algebras . Trans. Amer. Math. Soc. 298 (1986) 671-711. MR 860387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. O. Chung and Y. Kobayashi. Nil derivations and chain conditions in prime rings . Proc. Amer. Math. Soc. 94 (1985) 201-205. MR 784162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles Lanski. Differential identities in prime rings with involution . Trans. Amer. Math. Soc. 291 (1985) 765-787. MR 800262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. O. Chung and Jiang Luh. Nilpotency of derivations. II . Proc. Amer. Math. Soc. 91 (1984) 357-358. MR 744628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. O. Chung and Jiang Luh. Nilpotency of derivatives on an ideal . Proc. Amer. Math. Soc. 90 (1984) 211-214. MR 727235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ram Awtar. Lie ideals and Jordan derivations of prime rings . Proc. Amer. Math. Soc. 90 (1984) 9-14. MR 722405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Douglas Bridges and Jeffrey Bergen. On the derivation of $x\sp{n}$ in a ring . Proc. Amer. Math. Soc. 90 (1984) 25-29. MR 722408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edmund Puczyłowski. On fixed rings of automorphisms . Proc. Amer. Math. Soc. 90 (1984) 517-518. MR 733398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. P. Smith. Gel\cprime fand-Kirillov dimension of rings of formal differential operators on affine varieties . Proc. Amer. Math. Soc. 90 (1984) 1-8. MR 722404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. Cohen and S. Montgomery. Group-graded rings, smash products, and group actions . Trans. Amer. Math. Soc. 282 (1984) 237-258. MR 728711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joseph H. Mayne. Erratum to: ``Ideals and centralizing mappings in prime rings''\ [Proc. Amer. Math. Soc. {\bf 86} (1982), no. 2, 211--212;\ MR 83k:16025] . Proc. Amer. Math. Soc. 89 (1983) 187. MR 706540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Susan Montgomery. $X$-inner automorphisms of filtered algebras. II . Proc. Amer. Math. Soc. 87 (1983) 569-575. MR 687619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kai Wang. Fixed subalgebra of a Frobenius algebra . Proc. Amer. Math. Soc. 87 (1983) 576-578. MR 687620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Joseph H. Mayne. Ideals and centralizing mappings in prime rings . Proc. Amer. Math. Soc. 86 (1982) 211-212. MR 667275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2